Further solutions of a fredholm integral equation of the first kind arising in elastic half-space and forced-convection problems

Belward J.A. (1983) Further solutions of a fredholm integral equation of the first kind arising in elastic half-space and forced-convection problems. Quarterly Journal of Mechanics and Applied Mathematics, 36 2: 237-245. doi:10.1093/qjmam/36.2.237


Author Belward J.A.
Title Further solutions of a fredholm integral equation of the first kind arising in elastic half-space and forced-convection problems
Journal name Quarterly Journal of Mechanics and Applied Mathematics   Check publisher's open access policy
ISSN 0033-5614
Publication date 1983-01-01
Sub-type Article (original research)
DOI 10.1093/qjmam/36.2.237
Open Access Status Not yet assessed
Volume 36
Issue 2
Start page 237
End page 245
Total pages 9
Subject 1312 Molecular Biology
2613 Statistics and Probability
2605 Computational Mathematics
3104 Condensed Matter Physics
2604 Applied Mathematics
2211 Mechanics of Materials
2210 Mechanical Engineering
Abstract Solutions of a Fredholm integral equation of the first kind with a difference kernel |x|vKv(x|) (Kv a modified Bessel function), hitherto given for |v|<≪12, are constructed for v≧12. The equation, which arises in forced-convection and elastic half-space problems, is closely related to an axially symmetric boundary-value problem. Changes to this relationship when v≧12are explained. Existence and uniqueness properties of the solutions are discussed and some closed-form solutions given in certain special cases.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 30 Aug 2016, 12:18:55 EST by System User